Minimization problems for the functional sup_{$x$}$F$($x, f$($x$),$f′$($x$))

Gunnar Aronsson Institute of Mathematics, University of Uppsala

TBD mathscidoc:1701.332294

Arkiv for Matematik, 7, (6), 509-512, 1969.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:41 uploaded by arkivadmin ] [ 208 downloads ] [ 0 comments ]
@inproceedings{gunnar1969minimization,
  title={Minimization problems for the functional sup_{$x$}$F$($x, f$($x$),$f′$($x$))},
  author={Gunnar Aronsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203441497051103},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={6},
  pages={509-512},
  year={1969},
}
Gunnar Aronsson. Minimization problems for the functional sup_{$x$}$F$($x, f$($x$),$f′$($x$)). 1969. Vol. 7. In Arkiv for Matematik. pp.509-512. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203441497051103.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved